# SDR GTIA021115

- Difficulty date: October 14, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N825NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53012
- System (JASC): 5754 · Leading Edge Devices
- Part: Rub Strip
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 0 LEADING EDGE SLAT, OUTBOARD END RUB STRIP PANEL HAS 3 INCH CRACK ON LOWER BOTTOM CORNER THROUGH 2 EA SCREW HOLES.  REMOVED PANEL AND REPAIRED AND REINSTALLED, SEALED AND SECURED.
